# SDR DALA2023122910709

- Difficulty date: December 25, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 71,808 hours, 27,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4565051) DURING SVC CK FOUND: CLEAR EEPLS EMERGENCY LT AT SEAT 20D INOP. FOUND THE CANON PLUG BEHIND DADO PANEL DISPLACED. RESECURED AND PERFORMED OPS TEST OF EEPLS PER B737 AMM 33-51. OPS CHECK GOOD.
